MathSciNet Relay Station
MathSciNet bibliographic data
MR931170 (89d:46072) 46L80 (06F20 11H99 19K14)
Mundici, Daniele Farey stellar subdivisions, ultrasimplicial groups, and $K\sb 0$ of AF $C\sp *$-algebras. Adv. in Math. 68 (1988), no. 1, 23–39.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement